# SDR 99ZZZX2889

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 222360703101
- Condition: Intermittent
- Location: Engine
- Part time: 789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOLENOID OPERATES INTERMITTENTLY.  REF:  MCN 53.  REMOVED AND REPLACED.
